# SDR 07FDEA02854

- Difficulty date: August 13, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 44,523 hours, 19,401 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53832103206
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UNKNOWN REPAIR ON WEB A538-32103-206, C47, TRACK 3-4 RT REPAIR RENEWED (DOUBLER REPAIR) IAW EA 6-5315-112439 AND RAS 052826/005/2007 ISS A.
